# SDR CA970610002

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172M
- Propeller: Mcauly 1C160DTM
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tubing
- Part number: S1071
- Condition: Chafed
- Location: Wing
- Component: Cessna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PITOT TUBE FROM THE PITOT MAST TO THE WING ROOT FOUND TO BE CHAFED AND LEAKING.
